# SDR REXA97240

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T4.5 Trimmer
- Part number: 4078T09P02
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE OVERTEMP ON TAKEOFF, ABORTED 2 TRIES AT 92 AND 90 PERCENT CTOT.  REMOVED AND REPLACED T4.5 BIAS TRIMMER AND ADJUSTED IAW GE MM ON RT ENGINE.  GROUND RAN OPS CHECK GOOD.  OK FOR SERVICE.  (M)
